# SDR AALA20060503

- Difficulty date: July 28, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 5AB TO 22AB INOPERATIVE.  REPLACED BATTERY PACKS AT SEATS 5AB AND 12AB FOR INOPERATIVE SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 5AB TO 22AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
